# SDR SWAA2025051571442

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 63,740 hours, 38,436 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: E, A

## Discrepancy

WHILE DESCENDING VIA THE ARRIVAL JUST PRIOR TO FINAL; #1 ENGINE FAILED; NO INDICATIONS OF FIRE. RAN ENGINE FAILURE QRH. ELECTED TO LAND RATHER THAN ATTEMPT A RESTART.<[01] WHILE ATTEMPTING ENGINE START; HAD NO LIGHT OFF. DUCT PRESSURE AND N2 NORMAL; ENG VALVE CLOSED LIGHT ON ENGINE 1. TROUBLE SHOOT PER FIM 80-06 TASK 801 FOR POSSIBLE BAD HMU OR FUEL PUMP.;[02] REMOVED AND REPLACED LEFT ENGINE FUEL PUMP PACKAGE PER MT 773-11-00. OPS/LEAK CHECKS GOOD.;[03] C/W INSPECTION OF REMOVAL AND REPLACEMENT OF LEFT ENGINE FUEL PUMP PACKAGE PER MT 773-11-00. PERFORMED OPS/LEAK CHECKS WITH NO DEFECTS NOTED;[04] C/W RII INSPECTION OF REMOVAL AND REPLACEMENT OF LEFT ENGINE FUEL PUMP PACKAGE PER MT 773-11-00. PERFORMED OPS/LEAK CHECKS WITH NO DEFECTS NOTED
